MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8404ZX
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the monitor froze during intubation and could no longer be operated.The device also smelled burnt on receipt.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the technical investigation of the returned product did not reveal the reported problem.As no fault was found during the technical inspection, the most likely cause of the fault is another component, perhaps a defective cable or incorrect operation by the user.There are no signs of a manufacturing defect.The conducted investigations did not reaveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick-up in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22020197
Report Number9610617-2025-00850
Device Sequence Number15657141
Product Code CCW
UDI-Device Identifier04048551432778
UDI-Public04048551432778
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404ZX
Device Catalogue Number8404ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown